# SDR AALA202410248615

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 32,919 hours, 4,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WELS CONTROL UNIT BATTERY POWER SHOWS A MAINTENANCE MESSAGE 33-11420. REMOVED AND REPLACED WELS BATTERY UNIT FROM THE WELS CONTROL UNIT (M3351092) IN THE STOW BIN 26H IAW AMM DMC-B787-A-33-51-07-02B-520A-A.
